# SDR AWXA200200824

- Difficulty date: August 20, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65689183
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 2" CRACK WAS FOUND ON TORQUE BOX WEB AT BS 1138 L/H. MAINTENANCE CUTOUT DAMAGE AT TORQUE BOX WEB, FABRICATED A REPAIR DOUBLER, AND INSTALLED REPAIR IAW B737-200 SRM 51-40-2, PG. 1-3, FIG. 1, SRM 51-10-2, PG.7 & 32, FIG. 2, SRM 53-10-2, PG. 53, FIG. 6, AND SRM 51-30-02, PG. 2.
